EconPapers    
Economics at your fingertips  
 

Singular Support and $$\mathfrak{F}$$ L q Continuity of Pseudodifferential Operators

Stevan Pilipović (), Nenad Teofanov () and Joachim Toft ()
Additional contact information
Stevan Pilipović: University of Novi Sad
Nenad Teofanov: University of Novi Sad
Joachim Toft: Mathematics and Physics Linnæus University Växjö

A chapter in Approximation and Computation, 2010, pp 365-383 from Springer

Abstract: Abstract In this paper we show possible directions for numerical mathematicians interested in the approximation of different types of singular supports, wave front sets and of pseudodifferential operators in the framework of Fourier-Lebesgue spaces. The work contains new results on singular supports in Fourier-Lebesgue spaces and on the continuity properties of certain pseudodifferential operators.

Keywords: Characteristic Point; Pseudodifferential Operator; Continuity Property; Modulation Space; Open Cone (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_23

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_23

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_23